# SDR GAIA00429

- Difficulty date: July 14, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION, FOUND CORROSION ON FRAME AT BS 986, STRINGER 26R TO STRINGER 29R IN AFT PIT.  REPAIRED PER B727 SRM 51-40-4.  (M)
